# SDR DALA2019072504397

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 50,918 hours, 33,739 cycles
- System (JASC): 5755 · Spoilers
- Part: Wedge
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #2 SPOILER TRAILING EDGE EXTENSION MISSING. DEFERRED AS PER MD90 CDL 57-54-03. CDL PLACARDS INSTALLED. REMOVED AND REPLACED RT WING INBD FLT SPOILER TRAILING EDGE WEDGE IAW SRM 57-50-01 PG9 FIG 2 SH4. CDL+PLACARD REMOVED. (LP# 5006117)
